Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2017, Article ID 4715421, 9 pages
Research Article

Morphism of -Polar Fuzzy Graph

1Department of Mathematics, Vasireddy Venkatadri Institute of Technology, Nambur 522 508, India
2Department of Mathematics, VFSTR University, Vadlamudi 522 237, India
3Department of CSE, K L University, Vaddeswaram 522502, India
4Department of Mathematics, Tirumala Engineering College, Narasaraopet 522034, India

Correspondence should be addressed to S. Satyanarayana; moc.liamg@1snaytas.s

Received 24 May 2017; Accepted 19 July 2017; Published 23 August 2017

Academic Editor: Zeki Ayag

Copyright © 2017 Ch. Ramprasad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ch. Ramprasad, P. L. N. Varma, S. Satyanarayana, and N. Srinivasarao, “Morphism of -Polar Fuzzy Graph,” Advances in Fuzzy Systems, vol. 2017, Article ID 4715421, 9 pages, 2017.